What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 15, 10:29 AM CST, 31 minutes earlier.
Area forecast discussion, Jun 15, 10:29 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1129 AM CDT Thu Jun 15 2017
.UPDATE...
FOR MORNING DISCUSSION.
&&
.DISCUSSION...
Complex of storms currently working across the mid state. Some of
the storms have been strong with 40 to 45 mph winds being
reported. The only portion of the fcst I will update at this point
is to lower max temps northwest. The rain cooled air is in place
across that area and current temps are in the lower 70s. Will drop
those max temps a few degrees.
Should get a break from northwest to southeast over the next few
hours. Hrrr does elude toward some redevelopment over northwest
area by late afternoon. No other changes to fcst at this time.
&&
.AVIATION...
12Z TAF DISCUSSION.
The main challenge and concern today will be thunderstorm
development. Weak remnants of a system coming south from Kentucky
will generate isolated showers or storms early this morning,
mainly for BNA and MQY. Another system coming out of Missouri
will be the focus for more widespread thunderstorm activity this
afternoon and evening, including the potential for severe
thunderstorms. Otherwise, expect scattered to broken cumulus
clouds and southwest winds 5-10KT.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
DISCUSSION......21
AVIATION........Reagan
Hazardous weather outlook, Jun 15, 4:02 AM CST, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
502 AM CDT Thu Jun 15 2017
TNZ005>011-023>034-056>066-075-077>080-093>095-161000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
502 AM CDT Thu Jun 15 2017
This Hazardous Weather Outlook is for portions of Middle
Tennessee.
.DAY ONE...Today and Tonight
Some strong to severe thunderstorms will be possible mainly
this afternoon through the early evening hours across Middle
Tennessee. Main concern with strong to severe thunderstorms
that do develop will be damaging winds. A few instances of
large hail will also be possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this afternoon through
the early evening hours.
Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down
31
In the hours before
Special weather statement, Jun 15, 7:54 AM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
854 AM CDT THU JUN 15 2017
TNZ010-011-031-033-151430-
Overton TN-Pickett TN-Clay TN-Jackson TN-
854 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...WEST CENTRAL PICKETT...
EASTERN JACKSON AND SOUTHEASTERN CLAY COUNTIES UNTIL 930 AM CDT...
At 853 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gainesboro, moving east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Livingston, Gainesboro, Whitleyville, Standing Stone State Park and
Rickman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3627 8517 3626 8545 3628 8546 3628 8545
3630 8546 3630 8550 3629 8549 3628 8551
3626 8551 3626 8562 3643 8569 3648 8563
3660 8525
TIME...MOT...LOC 1353Z 251DEG 26KT 3638 8557
MR3Special weather statement, Jun 15, 8:31 AM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
931 AM CDT THU JUN 15 2017
TNZ033-034-151500-
Fentress TN-Overton TN-
931 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OVERTON AND
SOUTHWESTERN FENTRESS COUNTIES UNTIL 1000 AM CDT...
At 930 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Monterey, or 10 miles southeast of Livingston, moving
east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Crawford, Grimsley and Clarkrange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3615 8496 3616 8497 3616 8499 3615 8500
3617 8503 3615 8504 3615 8506 3614 8507
3615 8521 3618 8526 3619 8526 3618 8528
3620 8533 3637 8534 3641 8496 3615 8495
TIME...MOT...LOC 1430Z 267DEG 13KT 3626 8524
MR3Special weather statement, Jun 15, 8:55 AM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
955 AM CDT THU JUN 15 2017
TNZ006-007-026-151530-
Robertson TN-Cheatham TN-Montgomery TN-
955 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...NORTHERN CHEATHAM
AND WESTERN ROBERTSON COUNTIES UNTIL 1030 AM CDT...
At 954 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving east at 40 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Clarksville, Coopertown, Pleasant View, Adams, Cedar Hill, Palmyra,
Cunningham and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3636 8697 3637 8754 3659 8753 3664 8703
3664 8697
TIME...MOT...LOC 1454Z 268DEG 33KT 3650 8743
MR3Special weather statement, Jun 15, 9:22 AM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
1022 AM CDT THU JUN 15 2017
TNZ006>009-023-025>027-029-151600-
Robertson TN-Dickson TN-Davidson TN-Trousdale TN-Cheatham TN-
Sumner TN-Macon TN-Montgomery TN-Houston TN-
1022 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON...NORTHERN
DICKSON...SOUTHEASTERN MONTGOMERY...SUMNER...CHEATHAM...SOUTHEASTERN
HOUSTON...WESTERN MACON...NORTHWESTERN TROUSDALE AND ROBERTSON
COUNTIES UNTIL 1100 AM CDT...
At 1021 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portland to near Coopertown to 11 miles
northeast of McEwen. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gallatin, Springfield, Ashland City, Lafayette, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Coopertown,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Pleasant
View, Charlotte, Orlinda, Adams and Vanleer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3665 8635 3662 8587 3638 8626 3619 8704
3620 8764 3623 8770 3641 8732 3665 8692
3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 1521Z 268DEG 36KT 3666 8646 3638 8690 3624 8751
MR3Special weather statement, Jun 15, 9:59 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Nashville TN
1059 AM CDT THU JUN 15 2017
TNZ008>011-026>033-151645-
Putnam TN-Davidson TN-Wilson TN-Overton TN-Pickett TN-Trousdale TN-
Cheatham TN-Sumner TN-Clay TN-Jackson TN-Macon TN-Smith TN-
1059 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OVERTON...
NORTHWESTERN PICKETT...SMITH...DAVIDSON...JACKSON...SUMNER...
WILSON...CENTRAL CHEATHAM...CLAY...MACON...TROUSDALE AND NORTHWESTERN
PUTNAM COUNTIES UNTIL 1145 AM CDT...
At 1058 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Red Boiling Springs to 7
miles north of Lebanon to 7 miles northwest of Belle Meade. Movement
was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gallatin, Lebanon, Ashland City, Lafayette, Carthage, Celina,
Gainesboro, Hartsville, Nashville, Madison, Hendersonville, Mount
Juliet, Goodlettsville, White House, Millersville, Oak Hill, Belle
Meade, Lakewood, Westmoreland and Gordonsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3661 8551 3662 8520 3622 8555 3608 8634
3610 8681 3617 8715 3619 8716 3636 8683
3636 8679 3642 8672 3641 8669 3644 8667
3664 8617
TIME...MOT...LOC 1558Z 278DEG 57KT 3661 8592 3632 8634 3619 8692
MR3Special weather statement, Jun 15, 10:47 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
1147 AM CDT THU JUN 15 2017
TNZ028-030-032-059-062>065-078-151730-
Putnam TN-Cannon TN-Rutherford TN-Williamson TN-Wilson TN-De Kalb TN-
Warren TN-White TN-Smith TN-
1147 AM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SMITH...DE KALB...
CENTRAL RUTHERFORD...NORTHWESTERN WARREN...EAST CENTRAL WILLIAMSON...
SOUTHEASTERN WILSON...NORTHWESTERN WHITE...SOUTHWESTERN PUTNAM AND
CANNON COUNTIES UNTIL 1230 PM CDT...
At 1146 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gordonsville to 8 miles southeast of
Watertown to near Smyrna. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms. Some
of the stronger winds are associated with outflow ahead of the
storms.
Locations impacted include...
Murfreesboro, Cookeville, Smithville, Woodbury, Carthage, Smyrna,
Brentwood, La Vergne, Nolensville, Algood, Watertown, Baxter,
Gordonsville, Walterhill, Hickman, South Carthage, Alexandria,
Dowelltown, Liberty and Auburntown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3624 8576 3621 8563 3623 8558 3622 8538
3600 8548 3585 8560 3575 8592 3578 8649
3595 8676 3598 8665 3597 8662 3599 8661
3610 8624 3625 8596
TIME...MOT...LOC 1646Z 281DEG 59KT 3615 8585 3601 8603 3592 8650
MR3